Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 406, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 10, 2011, 4:19 AM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 4:19 AM CDT (09:19 UTC)
- Expired
- Aug 10, 2011, 4:59 AM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 40 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:35 AM CDT | TSTM WND DMG | 3 S Maize, KS | WINDS ESTIMATED 60 MPH. SMALL LIMBS DOWN. OFF DUTY NWS EMPLOYEE. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:42 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 2685 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS53 KICT 100919
SVRICT
KSC095-155-173-101015-
/O.NEW.KICT.SV.W.0406.110810T0919Z-110810T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
419 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 515 AM CDT
* AT 414 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNDRIDGE TO 5 MILES EAST OF SOUTH
HUTCHINSON TO 5 MILES WEST OF ARLINGTON...AND MOVING SOUTHEAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...DOWNTOWN WICHITA...PENALOSA...NASHVILLE...PRETTY
PRAIRIE...MOUNT HOPE...ZENDA...ANDALE...COLWICH...VALLEY CENTER...
MAIZE...PARK CITY...CHENEY...GODDARD...WEST WICHITA...NORTHEAST
WICHITA...WICHITA MID CONTINENT AIRPORT...EAST WICHITA...MCCONNELL
AIR FORCE BASE AND SOUTH WICHITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3775 9848 3792 9769 3791 9715 3761 9716
3748 9780 3739 9795 3738 9847
TIME...MOT...LOC 0919Z 306DEG 31KT 3812 9748 3798 9781
3785 9822
WIND...HAIL 60MPH <.75IN
$$
JAKUB2 follow-up statements
066
WWUS53 KICT 100940
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
440 AM CDT WED AUG 10 2011
KSC095-155-173-101015-
/O.CON.KICT.SV.W.0406.000000T0000Z-110810T1015Z/
SEDGWICK KS-RENO KS-KINGMAN KS-
440 AM CDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN...
SOUTHERN RENO AND SEDGWICK COUNTIES UNTIL 515 AM CDT...
AT 438 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VALLEY CENTER TO ANDALE TO KINGMAN...MOVING SOUTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
KINGMAN...DOWNTOWN WICHITA...MAIZE...PARK CITY...CHENEY...
GODDARD...WEST WICHITA...NORTHEAST WICHITA...NASHVILLE...WICHITA
MID CONTINENT AIRPORT...ZENDA...EAST WICHITA...SOUTH WICHITA...
MCCONNELL AIR FORCE BASE...NORWICH...GARDEN PLAIN...KECHI...
WILLOWDALE...BEL AIRE AND CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3775 9848 3792 9769 3791 9715 3761 9716
3748 9780 3739 9795 3738 9847
TIME...MOT...LOC 0940Z 339DEG 41KT 3786 9733 3772 9766
3766 9817
WIND...HAIL 60MPH <.75IN
$$
JAKUB710
WWUS53 KICT 100959
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
459 AM CDT WED AUG 10 2011
KSC095-155-173-101009-
/O.CAN.KICT.SV.W.0406.000000T0000Z-110810T1015Z/
SEDGWICK KS-RENO KS-KINGMAN KS-
459 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN...SOUTHERN RENO AND
SEDGWICK COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3775 9848 3792 9769 3791 9715 3761 9716
3748 9780 3739 9795 3738 9847
TIME...MOT...LOC 0959Z 339DEG 41KT 3766 9723 3752 9756
3746 9807
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:19 AM CDT, 1 hour earlier.
Area forecast discussion, Aug 10, 3:19 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 AM CDT WED AUG 10 2011 .DISCUSSION... MAIN FORECAST CONCERNS CONTINUE TO BE THUNDERSTORM CHANCES TODAY AND THEN OFF AND ON THROUGH OUT THE REMAINDER OF THE FORECAST. SYNOPSIS: MULTIPLE ROUNDS OF THUNDERSTORM COMPLEXES HAVE MOVED SOUTHEAST FROM WESTERN NEBRASKA THROUGH CENTRAL KANSAS AND INTO SOUTHEASTERN KANSAS AS EXPECTED IN PREVIOUS FORECASTS. THESE SEVERE THUNDERSTORMS HAVE HAD WINDS OF 70 TO 90 MPH WITH GOLF BALL TO BASEBALL SIZED HAIL TUESDAY NIGHT ACROSS SOUTHWEST NEBRASKA AND NORTHEAST TO CENTRAL KANSAS. ANOTHER REGION OF STORMS IS POUNDING OKLAHOMA. THIS CONVECTION AND ITS EVOLUTION WILL HAVE A HUGE IMPACT ON TODAYS FORECAST. TODAY - THURSDAY: AS HAS BEEN FORECASTED FOR THE PAST FEW DAYS...MULTIPLE MCS'S ARE TRAVERSING THE CENTRAL PLAINS. WITH CONTINUED DEVELOPMENT UPSTREAM IN NEBRASKA...FEEL THAT THUNDERSTORMS WILL PERSIST INTO WEDNESDAY MORNING AND AFTERNOON. THE THUNDERSTORMS THEMSELVES AND THE CONVECTIVE CLOUD DEBRIS WILL WREAK HAVOC ON THE DAYTIME TEMPERATURES TODAY. HAVE KEPT WITH THE COOLER TEMPERATURES...WITH SOME LOCATIONS SEEING UP TO 10-15 DEGREES BELOW NORMAL HIGHS FOR THIS TIME OF YEAR. EXPECT TEMPERATURES TO BE WARMER NEAR THE OKLAHOMA STATE LINE...WITH A SHARP TEMPERATURE GRADIENT POSSIBLE DEPENDING ON WHERE THERE ARE CLOUDS AND PRECIPITATION. THE REGION WILL STAY UNDER NORTHWEST FLOW...ALLOWING DISTURBANCE AFTER DISTURBANCE TO IMPACT OUR DAILY WEATHER. ANOTHER WEAKER PULSE OF ENERGY WILL MOVE ACROSS THE PLAINS TONIGHT INTO THURSDAY MORNING AND COULD SPARK OFF MORE THUNDERSTORMS. THE MAIN AREA OF THREAT IS ACROSS SOUTHERN KANSAS...BUT CONFIDENCE IS NOT OVERLY HIGH ON TIMING AND PLACEMENT OF THIS FEATURE AND CONVECTION. HAVE KEPT PRECIPITATION OUT OF THE FORECAST FOR THURSDAY DURING THE DAY DUE TO THE LACK OF CONFIDENCE. FRIDAY - TUESDAY: AGAIN FRIDAY NIGHT LOOKS TO BE ANOTHER TARGET FOR THE CENTRAL PLAINS. A STRONGER MORE POTENT UPPER LEVEL WAVE WILL MOVE SOUTH INTO THE NORTHERN PLAINS. ENERGY FROM THIS WILL AID IN THUNDERSTORM/MCS DEVELOPMENT FRIDAY AND INTO FRIDAY NIGHT. NEBRASKA AND NORTHEASTERN KANSAS LOOK TO HAVE THE BEST CHANCES FOR THIS DEVELOPMENT...AND HAVE INCREASED POPS SOME TO ACCOUNT FOR THIS FACT. THE UPPER WAVE FROM FRIDAY MOVES EASTWARD INTO THE GREAT LAKES REGION. AN AMPLIFIED RIDGE WILL BUILD IN BEHIND THIS WAVE WHICH WILL CAUSE A LULL IN ACTIVITY FOR MUCH OF SATURDAY AND SUNDAY. HOWEVER...YET ANOTHER WEAK DISTURBANCE MOVES AROUND THE BACK SIDE OF THE TROUGH CAUSING ANOTHER CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY. THE MULTIPLE ROUNDS OF CONVECTION AND REMNANT CLOUD COVER WILL HELP DAYTIME TEMPERATURES TO BE NEAR TO BELOW NORMAL THROUGH THE PERIOD. BILLINGS && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION FORECAST CONCERN IS THE OFF AND ON THUNDERSTORMS THROUGH OUT THE NIGHT AND INTO WEDNESDAY MULTIPLE ROUNDS OF THUNDERSTORMS HAVE MOVED ACROSS KANSAS THIS EVENING AND A FEW MORE ROUNDS ARE EXPECTED AS THE NIGHT WARES ON. HAVE GONE WITH HIGHEST CONFIDENCE FOR TIMING OF THUNDERSTORMS...WITH VCTS AND TEMPO GROUPS. DID INCLUDE A PREVAILING GROUP AT KRSL IN THE NEXT COUPLE HOURS BASED ON ANTICIPATED TIME OF ARRIVAL. COULD SEE BRIEF PERIODS OF IFR CONDITIONS AND EVEN POSSIBLY LIFR IN THE HEAVIEST OF THUNDERSTORMS. THERE COULD ALSO BE WIND GUSTS OVER 30KTS AS THUNDERSTORMS MOVE THROUGH...BUT THIS POSSIBILITY IS EXPECTED TO DIMINISH OVERNIGHT. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH INTO WEDNESDAY. CURRENTLY EXPECTING ACTIVITY TO MOVE FROM NORTHWEST TO SOUTHEAST...AND EXIT THE AREA BETWEEN 18-OOZ. BEHIND THE CONVECTION A TIGHT PRESSURE GRADIENT WILL DEVELOP CAUSING SOME GUSTY NORTH-NORTHEASTERLY WINDS DURING THE LATE EVENING WEDNESDAY BEFORE DIMINISHING AS THE BOUNDARY LAYER DECOUPLES INTO WEDNESDAY NIGHT. BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 82 64 87 71 / 70 30 10 30 HUTCHINSON 80 63 86 70 / 70 20 10 30 NEWTON 79 62 86 69 / 70 20 10 30 ELDORADO 80 63 86 69 / 80 30 10 30 WINFIELD-KWLD 84 66 88 71 / 70 30 10 40 RUSSELL 76 60 85 68 / 70 10 10 20 GREAT BEND 78 61 85 69 / 50 10 10 20 SALINA 77 61 86 69 / 70 10 10 20 MCPHERSON 79 61 86 69 / 70 20 10 20 COFFEYVILLE 83 66 88 71 / 80 40 10 40 CHANUTE 79 63 87 69 / 80 40 10 30 IOLA 78 62 86 68 / 80 30 10 30 PARSONS-KPPF 81 65 87 69 / 80 40 10 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 10, 4:01 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 401 AM CDT WED AUG 10 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 401 AM CDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT MULTIPLE THUNDERSTORM COMPLEXES WILL CONTINUE TO MOVE ACROSS THE ENTIRE AREA TODAY FROM NORTHWEST TO SOUTHEAST. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS UP TO 70 MPH...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGH WEDNESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE WEDNESDAY MORNING OVER SOUTHEAST KANSAS WHERE WINDS TO 60 MPH AND QUARTER SIZE HAIL WILL BE POSSIBLE. STORMS ARE EXPECTED TO REENTER THE FORECAST FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. STRONG STORMS WILL BE POSSIBLE WITH ANY STORMS THAT OCCUR THROUGH THIS TIME PERIOD. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH TUESDAY. STRONG STORMS WILL BE POSSIBLE WITH ANY STORMS THAT OCCUR THROUGH THIS TIME PERIOD. HEAT INDICES OF 100 TO 104 ARE POSSIBLE FRIDAY AFTERNOON FOR THOSE COUNTIES CLOSE TO THE OKLAHOMA BORDER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER ANY REPORTS OF HAIL OR HIGH WINDS TONIGHT WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS
In the hours before
Special weather statement, Aug 10, 2:39 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 239 AM CDT WED AUG 10 2011 KSZ032-033-047-048-100815- BARTON-ELLSWORTH-LINCOLN-RUSSELL- 239 AM CDT WED AUG 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON...ELLSWORTH...LINCOLN AND RUSSELL COUNTIES... AT 236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LUCAS TO 10 MILES SOUTHWEST OF VICTORIA...AND MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. PEOPLE IN NORTHWESTERN BARTON...NORTHWESTERN ELLSWORTH...RUSSELL AND SOUTHWESTERN LINCOLN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. SCHMINKE
Local storm report, Aug 10, 2:52 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
252 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM TSTM WND GST 2 ESE RUSSELL 38.88N 98.82W
08/10/2011 M62 MPH RUSSELL KS ASOS
&&
KEDLocal storm report, Aug 10, 2:55 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
255 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM TSTM WND GST 6 N SUSANK 38.73N 98.77W
08/10/2011 M81 MPH RUSSELL KS TRAINED SPOTTER
DAVIS WEATHER STATION.
&&
KEDLocal storm report, Aug 10, 3:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
321 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND GST CLAFLIN 38.52N 98.54W
08/10/2011 M54 MPH BARTON KS MESONET
&&
KEDLocal storm report, Aug 10, 3:24 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
324 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND GST ELLINWOOD 38.36N 98.58W
08/10/2011 E60 MPH BARTON KS LAW ENFORCEMENT
&&
KEDSpecial weather statement, Aug 10, 4:04 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 404 AM CDT WED AUG 10 2011 KSZ032-047-101000- BARTON-RUSSELL- 404 AM CDT WED AUG 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 400 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VICTORIA TO 13 MILES WEST OF ALBERT...AND MOVING SOUTHEAST AT 40 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| Aug 9, 8:38 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 52 min |
| Aug 9, 8:51 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 24 min |
| Aug 9, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 40 min |
| Aug 9, 9:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 51 min |
| Aug 9, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 60 min |
| Aug 9, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Reno, Sedgwick | 55 min |
| Aug 9, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 52 min |
| Aug 9, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 53 min |
| Aug 9, 11:56 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 64 min |
| Aug 10, 2:42 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 63 min |
| Aug 10, 3:09 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, McPherson, Rice, Saline | 51 min |
| Aug 10, 3:43 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.